# SDR SWAA2021101815534

- Difficulty date: September 7, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 50,751 hours, 33,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL FLOOR STRUCTURE LOCATED BETWEEN BS312 TO BS328; RBL30 AT FWD GALLEY AREA.   REMOVED WEB AND FASTENERS LOCATED BETWEEN BS 312 TO BS 328,  RBL 30 AT FWD GALLEY AREA IAW SRM  51-40-02  REMOVAL WEB AND DID NOT FIND ADDITIONAL DAMAGE.  MEASURES OF LENGTH CRACK IS: 2.028 INCH.   DRILLED NEW WEB - INTERCOSTAL IAW SRM 51-40-05.  INSTALLED NEW WEB - INTERCOSTAL IAW  SRM 51-40-02, AND DWG 141A5400, REV -.
